Mathematical model of generalized thermoelastic infinite medium with a spherical cavity and fractional order strain

Volume 12, Issue 1, pp 30--37 http://dx.doi.org/10.22436/jnsa.012.01.03 Publication Date: September 30, 2018       Article History

Authors

Eman A. N. Al-Lehaibi - Mathematics Department, College of Science and Arts-Sharoura, Najran University, KSA.


Abstract

In this paper, a new mathematical model of a thermoelastic isotropic unbounded medium contains a spherical cavity thermally shocked under generalized thermo-elasticity with the fractional order strain model. The governing system of the partial differential equations has been derived in Laplace transform domain, and the inversion was done numerically by using the sum of Riemann approximation techniques. The numerical outputs of the displacement, the temperature, the stress, and the strain have been obtained and presented graphically. The fractional order parameter has an essential consequence on the stress, the strain, and the displacement distributions while its effect on the temperature increment distribution is very limited.


Keywords


MSC


References